# SDR DALA2020011600346

- Difficulty date: January 13, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,249 hours, 26,662 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF DOORS R EMERG EXIT DISPLAYED ON ECAM. FOLLOWED QRH PROCEDURE. AIRCRAFT PRESSURIZED NORMALLY. LIGHT /MODERATE TURBULENCE DURING INITIAL CLIMB. INDICATIONS RETURNED TO NORMAL. DURING LANDING ROLLOUT ECAM INDICATIONS RETURNED MOMENTARILY. RE-SECURED RIGHT OVERWING EMERGENCY EXIT ACCESS COVER.
